# SDR COMA9860384

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272955
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCU LINKS FAILED BACKLASH CHECKS.  REPLACED INBOARD AND OUTBOARD LINES.
